Huseyin Cakalli
Huseyin Cakalli
Maltepe University, Department of Mathematics, Graduate Institute, Maltepe,Istanbul
Verified email at maltepe.edu.tr - Homepage
Title
Cited by
Cited by
Year
Lacunary statistical convergence in topological groups
H Çakallı
Springer, 1995
1371995
A study on statistical convergence
H Cakallı
Funct. Anal. Approx. Comput 1 (2), 19-24, 2009
1212009
Forward continuity
H Cakalli
1142011
Sequential definitions of compactness
H Çakalli
Applied Mathematics Letters 21 (6), 594-598, 2008
1132008
On an equivalence of topological vector space valued cone metric spaces and metric spaces
H Çakallı, A Sönmez, Ç Genç
Applied Mathematics Letters 25 (3), 429-433, 2012
1082012
Fuzzy compactness via summability
H Çakalli, P Das
Applied Mathematics Letters 22 (11), 1665-1669, 2009
1042009
Slowly oscillating continuity
H Çakalli
Abstract and Applied Analysis 2008, 2008
972008
On statistical convergence in topological groups
H Cakalli
Pure and Applied Mathematika Sciences 43, 27-32, 1996
921996
Statistical ward continuity
H Çakallı
Applied Mathematics Letters 24 (10), 1724-1728, 2011
912011
Ideal quasi-Cauchy sequences
H Cakalli, B Hazarika
Journal of Inequalities and Applications 2012 (1), 1-11, 2012
832012
δ-quasi-Cauchy sequences
H Çakallı
Mathematical and computer modelling 53 (1-2), 397-401, 2011
802011
Statistical quasi-Cauchy sequences
H Çakallı
Mathematical and computer modelling 54 (5-6), 1620-1624, 2011
782011
Summability in topological spaces
H Çakalli, MK Khan
Applied Mathematics Letters 24 (3), 348-352, 2011
672011
Cone normed spaces and weighted means
A Sonmez, H Cakalli
Mathematical and Computer Modelling 52 (9-10), 1660-1666, 2010
592010
N θ-ward continuity
H Cakalli
Abstract and Applied Analysis 2012, 1-8, 2012
562012
Sequential definitions of connectedness
H Çakallı
Applied Mathematics Letters 25 (3), 461-465, 2012
542012
On G-continuity
H Çakallı
Computers & Mathematics with Applications 61 (2), 313-318, 2011
512011
STATISTICAL CONVERGENCE OF DOUBLE SEQUENCES IN TOPOLOGICAL GROUPS.
H Çakalli, E Savaş
Journal of Computational Analysis & Applications 12 (2), 2010
502010
Lacunary statistical ward continuity
H Cakalli, CG Aras, A Sonmez
AIP Conference Proceedings 1676 (1), 020042, 2015
442015
An approach to soft functions
CG Aras, A Sonmez, H Cakalli
J. Math. Anal 8 (2), 129-138, 2017
432017
The system can't perform the operation now. Try again later.
Articles 1–20